# SDR DALA2017030601797

- Difficulty date: March 5, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 56,010 hours, 22,229 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 947-992
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND AFT PASSENGER CABIN CREASE BEAM BS 947 TO 992 CORRODED.  REMOVED AND REPLACED THE CREASE BEAM IAW DWG 147A8501 REV C, AND SRM 51-40-02.
